# SDR DALA2018092405716

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 62,704 hours, 48,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THE COCKPIT EMERGENCY LIGHT TO BE INOPERATIVE. TROUBLESHOOTING LEAD TO A DEFECTIVE BATTERY IN THE POWER PACK REF AMM 33-53. BOTH BAD CELLS IN THE BATTERY PACK WERE REPLACED. OPERATIONAL CHECK WAS GOOD.
